# SDR SWAA2021092113302

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT ; 2021-384489 / [01] REMOVED WEB INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM; WEB INTERCOSTAL MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE.; [02] STEP 1 COMPLETED; [03] MADE WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT IAW DWG 143A7510 REV. C. DRILLED NEW HOLES ON WEB INTERCOSTAL IAW B737-700 SRM 51-40-05 TOLL USED CALIPER P/N 500-752-20 S/N B16101278 DUE DATE 14-SEP-21; [04] STEP 3 COMPLETE; [05] APPLIED PROTECTIVE TREATMENT ON WEB INTERCOSTAL IAW B737-700 SRM 51-20-01; [06] STEP 5 COMPLETED; [07] OBTAINED OK TO INSTALL NEW WEB - INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT; [08] OK TO INSTALL GRANTED  STEP 7 COMPLETE.. RII ITEM; [09] INSTALLED NEW WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG #143A7505 REV. D MEASURES OF CRACK 0.392 TOOL ISED CALIPER P/N 700-113-10 S/N 0023208 DUE DATE 31-DEC-21 MATERIAL USED 7075T6B0.020 ALUMINIUM SHEET; [10] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AT LEVEL STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG #143A7505 REV. D; [11] STEP 9 COMPLETED  RII; [12] TASK CARD COMPLETED  RII
